Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Hairfall, Mintop unsatisfactory. Fluoderm lotion effective?

I have been having severe hairfall problems since the past one year, i have tried mintop 2% and 5% and gained no satisfactory results. My doctor prescribed me fluderm lotion. Will this help?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
Mintop is a product used to regrow hair but hair loss in itself is a very complex problem.
It is important to find the reason of hairloss and then get treated.
Hair loss can be due to many reasons like deficiency of multivitamins,iron(anaemia),diseases like hypothyroid,fungal infections of scalp like dandruff,ringworm,alopecia aerata etc.
I guess your doctor has started on fluderm for some infection of scalp as it is a steroid and will help to reduce itching and treat the infection.
Please use it as advised by your doctor and along with that start on some multivitamin and iron tablet if you are anaemic.
Hope fully hairloss will reduce and if not consult a Dermatologist for treatment.
Take care.
Answered: Sun, 25 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor